Journal of Symbolic Logic

An Intuitionistic Completeness Theorem for Intuitionistic Predicate Logic

Wim Veldman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 1 (1976), 159-166.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739726

Mathematical Reviews number (MathSciNet)
MR409124

Zentralblatt MATH identifier
0355.02018

JSTOR
links.jstor.org

Citation

Veldman, Wim. An Intuitionistic Completeness Theorem for Intuitionistic Predicate Logic. J. Symbolic Logic 41 (1976), no. 1, 159--166. https://projecteuclid.org/euclid.jsl/1183739726


Export citation